Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Small dark spots on lower back and stomach. What treatment should be done?

Hello! I ve got some small darker spots on my lower back and also on the sides of my stomach . I was told a year ago that I have atopic skin (I m sorry if it is not the correct English name, English is not my mother language) but it is not very serious, it bothers me only right now during the winter. I live in Scandinavia and the winters are very long and cold and obviously my skin becomes pretty dry. Anyway, my question is how I can treat this darker spots. I just read on a website that you could treat it with: Hydroquine, Tretinoin ( Retin-A ), Azelaic acid, Glycolic acid .. I have no idea what these substances are and so I m going to find out more about them but I still wonder if you have any suggestion about what I could do? These dark spots that I m talking about are more of an esthetic problem to me, I have a fair, milky skin tone and they simply bother me everytime I see them. Thank you in advance!
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query.

You might have developed a post inflammatory hyper pigmentation.

The products mentioned by you are skin lightening agents,

You can use any of these.

Dont worry the dark spots will go.

Please meet a dermatologist for exact diagnosis.

Swelling in legs is unrelated to this.

Get your cardiac check up done.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor